Sandra (piccadilly) wrote in vaginapagina,
Sandra
piccadilly
vaginapagina

HBC and arthritis

I started taking OTC Lo around a week ago, my first experience with HBC. I've also suffered from rheumatoid arthritis for years. Today, after doing little to no physical work, what seems to be my arthritis -that doesn't act up very often or severely- kicked into high gear and my hands, arms and feet are swollen to the point where I feel like my skin might burst. My question is, could this be a reaction caused by the HBC, considering I haven't changed anything about my diet and am not taking any other medicine? Could this just be swelling also caused by the pill? Or possibly just nothing to do with the pill and just my arthritis acting up for some other reason?

I'm really worried about this, and want to be sure if my suspicions make any sense before taking any particular action. Thank you in advance!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment